JournalsjemsVol. 22, No. 1pp. 119–149

Conformally related Kähler metrics and the holonomy of lcK manifolds

  • Farid Madani

    Goethe-Universität Frankfurt, Germany
  • Andrei Moroianu

    Université Paris-Sud, Orsay, France
  • Mihaela Pilca

    Universität Regensburg, Germany
Conformally related Kähler metrics and the holonomy of lcK manifolds cover
Download PDF

A subscription is required to access this article.

Abstract

A locally conformally Kähler (lcK) manifold is a complex manifold (M,J)(M,J) together with a Hermitian metric gg which is conformal to a Kähler metric in the neighbourhood of each point. In this paper we obtain three classification results in locally conformally Kähler geometry. The first one is the classification of conformal classes on compact manifolds containing two non-homothetic Kähler metrics. The second one is the classification of compact Einstein locally conformally Kähler manifolds. The third result is the classification of the possible (restricted) Riemannian holonomy groups of compact locally conformally Kähler manifolds. We show that every locally (but not globally) conformally Kähler compact manifold of dimension 2n2n has holonomy SO(2n)\mathrm{SO}(2n), unless it is Vaisman, in which case it has restricted holonomy SO(2n1)\mathrm{SO}(2n-1). We also show that the restricted holonomy of a proper globally conformally Kähler compact manifold of dimension 2n2n is either SO(2n)\mathrm{SO}(2n), or SO(2n1)\mathrm{SO}(2n-1), or U(n)\mathrm{U}(n), and we give the complete description of the possible solutions in the last two cases.

Cite this article

Farid Madani, Andrei Moroianu, Mihaela Pilca, Conformally related Kähler metrics and the holonomy of lcK manifolds. J. Eur. Math. Soc. 22 (2020), no. 1, pp. 119–149

DOI 10.4171/JEMS/918